# SDR ASOA2016070915205

- Difficulty date: July 9, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 316
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 316, STRINGER 27 DOUBLER IS CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-01-101-002-A01. REMOVED AND REPLACED THE DOUBLER IAW AMM 34-43-07-000-801-A01, SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, SRM 51-42-06-001-001-A01, AND AMM 34-43-07-400-80A9A01.
